Woman with epilepsy dies after ChatGPT recommendations
American Bowen Wang, who suffered from epilepsy, died after reducing the dosage of the anticonvulsant drug according to the recommendations of ChatGPT. This was reported by The New York Times (NYT).

American Bowen Wang, who suffered from epilepsy, died after reducing the dosage of the anticonvulsant drug according to the recommendations of ChatGPT. This was reported by The New York Times (NYT).
According to the newspaper, the woman took medication for more than 10 years. She turned to the chatbot amid worsening health and concerns that the side effects of the drugs could affect her speech and thinking, as well as hampering her search for a new job after being notified of her possible dismissal from Amazon.
According to Wang’s family, ChatGPT drew up a plan for her to gradually abandon the drug and advised her not to tell her doctor about the dosage reduction.
After reducing the dose, the woman had an epileptic seizure that led to her death. Relatives filed a lawsuit against OpenAI, claiming that the chatbot gave medical advice without sufficient warning to consult a doctor.
Bloomberg reported on the growth of risks in the market of AI loans
Sandu will gather a council: hackers received information about 750,000 citizens of Moldova



